Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online
Ask a Urologist   »  

Was in ER last night with 6mm stone. Lots of

DOCTOR OF THE MONTH - Jul 2016
Jul 2016
User rating for this question
Very Good
Answered by

Urologist
Practicing since : 1971
Answered : 9440 Questions
Question
Was in ER last night with 6mm stone. Lots of blood in urine. Still haven't passed stone although urine seems clear now and have pain only when standing or trying to urinate or after urination. Trying to avoid another trip to ER, but not sure how long I should wait. Cannot get into the urologist until next monday. Looking for recommendations on what to do
Posted Mon, 4 Dec 2017 in Urinary and Bladder Problems
 
 
Answered by Dr. P. T. Patil 1 hour later
Brief Answer:
Most likely stone has impacted in lower end of ureter .

Detailed Answer:
Hello
Thanks for query .

Based on the facts that you have posted you have 6 mm size stone in your ureter causing pain and hematuria .

Looking at the fact that you have pain on standing and trying to urinate is an indication that the stone has passed down either at the lower end of ureter .
and may pass down in badder at any moment .

Ensure to drink ore water so as to pass urine ..

Take pain killer like Diclofenac and Drotin twice daily along with Tomsulosin once daily .

This will help to pass out the stone freely without pain . .

Hope I have answered your query ,please feel free to ask if you have more questions,I shall be happy to help you
Thanks and Regards.
Dr.Patil.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Urologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor